Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 80 found articles
 
 
  Branching in the $${\Sigma^0_2}$$ -enumeration degrees: a new perspective
 
 
Title: Branching in the $${\Sigma^0_2}$$ -enumeration degrees: a new perspective
Author: Affatato, Maria L.
Kent, Thomas F.
Sorbi, Andrea
Appeared in: Archive for mathematical logic
Paging: Volume 47 (2008) nr. 3 pages 221-231
Year: 2008
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 80 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands